# SDR CALA9900127

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113N810014
- Condition: Split
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG STRUT DOOR SPLIT AT LOWER END.  REPAIRED IAW SRM 51-70-03.
